# SDR AALA20180325005

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON TOP OF FLOORBEAM AT BS 947.5 RBL 10 - 13.   REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-1, AND 53-00-00-7.
